# SDR AALA201908199014

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 21,618 hours, 8,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CREW REPORTED R2 FA FLASHLIGHT IS INOPERATIVE. REPLACED R2 FLASHLIGHT IAW AMM 25-65-00.. OK FOR SERVICE.
